# SDR C77A20150313007

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 20,999 hours, 11,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17066803401
- Condition: Corroded
- Location: Fuselage
- Part time: 20,999 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT FWD LOWER CORNER SEAL REST HAS CORROSION X=8604.4 TO 8843.2, STRINGER 24R TO 26R.  R & R FWD CORNER LOWER SEAL REST 170-66803-401 IAW SRM 51-41-02 WO 14751881A4 & EO E175-53 MR-108 WO 904050.
